# SDR USAAD97237

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE MAIN ENTRANCE DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
